MathSciNet Relay Station
MathSciNet bibliographic data
MR92536 (19,1123f) 76.0X
Kidder, R. E. Unsteady flow of gas through a semi-infinite porous medium. J. Appl. Mech. 24 (1957), 329–332.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement